# SDR AALA201605249008

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 57,832 hours, 21,431 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: H63867
- Condition: Defective
- Location: Fuel System
- Part time: 1,298 hours, 545 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  NR 2 CTR TANK PUMP FAULT.  REPLACED NR 2 CTR TANK PUMP & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-21-51.
